Mathematical Nature Of And A Family Of Lower Bounds For The Success Probability Of Unambiguous Discrimination

Publisher:
American Physical Soc
Publication Type:
Journal Article
Citation:
Physical Review A, 2002, 65 (4), pp. 1 - 3
Issue Date:
2002-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008004804OK.pdf49.06 kB
Adobe PDF
Unambiguous discrimination is a strategy to the discrimination problem that identifies the state with certainty, leaving a possibility of undecidability. This paper points out that the optimal success probability of unambiguous discrimination is mathemat
Please use this identifier to cite or link to this item: